# SDR USAA2011050691779

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 69,902 hours, 31,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 409 - SFO-PHX - EMERGENCY EQUIPMENT - AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY AT AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
